# SDR ASAA2021102636412

- Difficulty date: October 26, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 55,723 hours, 16,708 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FINAL APPROACH FIX WITH AP 'A' ENGAGED IN APP MODE, AIRPLANE SUDDENLY PITCHED DOWN TO 1,000 FPM. AT TIME OF UPSET AP WAS IN GS AND LOC CAP, AUTO-PILOT DISENGAGED ON ITS OWN. AIRPLANE FLOWN MANUALLY FOR REMAINDER OF FLIGHT. THERE WAS NO DISTORTION OF ILS SIGNAL. GROUNDED - YES. PERFORMED DFCS OPS TEST IAW B737-800 AMM 22-11-00-740-801, INCLUDING AP GROUP 11, ALL TESTS PASS. FAULT REVIEW SHOWED AP CH "A" DISC ON LEG 1 DUE TO "G/S BEAM ANOMALY DET," MMR/ILS LRU TEST PASS. (MTX MSG 22-11368.) NO OTHER FAULTS PRESENT LAST 10 LEGS. PERFORMED DFCS LAND VERIFY IAW AMM 22-11-00-700-801, ALL TESTS PASS. APPROACH SURVEY COMPLETE. IN ADDITION, PERFORMED ILS OPS TEST IAW AMM 34-31-00-710-801. NO DEFECTS FOUND, G/S CHECKS GOOD. AP CH A OK FOR SERVICE. SEAMC DAVE NOTIFIED.
